# SDR 2004FA0000090

- Difficulty date: December 12, 2003
- Submitted: January 21, 2004
- Operation: General aviation
- Aircraft: N99780
- Make and model: Univar 415CD
- Aircraft serial: 2403
- Engine: Cont C75*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Center Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN COMPLIANCE WITH AD, INSPECTED WING CENTER SECTION IAW SB AND AC.  FOUND MINOR CORROSION IN RT WING CENTER SECTION ON FIRST STIFFENER AHEAD OF REAR SPAR IB, ITEM.  REPLACED STIFFENER.  FOUND DAMAGED STIFFENER IB FRONT OF MAIN SPAR, ITEM.  REPLACED STIFFENER.  REPAIRED TWO CRACKS IN BOTTOM SKIN IB BEHIND FRONT SPAR WITH PATCH 4 INCHES X 5 INCHES RIVETED, ITEM.  REPAIRED MINOR SKIN DAMAGE TO LT GEAR OPENING WITH 3 INCHES X 4 INCH PATCH RIVETED, ITEM.  REPAIRED SMALL SKIN CRACK WITH 2 INCH X 2 INCH PATCH RIVETED, ITEM E.
